# SDR FDEA202309121583

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 767-300
- Aircraft serial: 66253
- Aircraft time: 2,902 hours, 1,509 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

MAIN DECK FLOOR PANEL 241FFF REQUIRES PERMANENT REPAIR FROM RAMP REPORTED   PUNCTURE. REF WRI 53211480 / EA# H-5321-T0375485.  COMPLETED CORE PLUG AND LAY UP REPAIR ON MAIN DECK FLOOR PANEL 241FFF IAW B767 SRM   53-00-50-2R PARA GRAPH 4.D
